Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 367, NWS Jackson, MS

July 31, 2020Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 31, 2020, 2:32 PM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Louisiana. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2020, 2:32 PM CDT (19:32 UTC)
Expired
Jul 31, 2020, 3:30 PM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 2:47 PM CDTTSTM WND DMG3 Wsw Lake Providence, LATREE DOWN NEAR THE INTERSECTION OF HWY 134 AND COUNTY ROAD 3181.
Jul 31, 2:50 PM CDTTSTM WND DMG1 Sse Lake Providence, LATREE DOWN IN THE CITY OF LAKE PROVIDENCE.
Jul 31, 3:00 PM CDTTSTM WND DMG1 Nw Mayersville, MSONE TREE AND SEVERAL LARGE LIMBS DOWN IN THE CITY OF MAYERSVILLE.
Jul 31, 3:11 PM CDTTSTM WND DMGAnguilla, MSSEVERAL TREES REPORTED DOWN IN THE CITY OF ANGUILLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS54 KJAN 311932
SVRJAN
LAC035-MSC055-125-151-312030-
/O.NEW.KJAN.SV.W.0367.200731T1932Z-200731T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
232 PM CDT Fri Jul 31 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  East Carroll Parish in northeastern Louisiana...
  Southeastern Washington County in northwestern Mississippi...
  Northwestern Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 330 PM CDT.

* At 232 PM CDT, a severe thunderstorm was located near Shelburn, or
  9 miles northwest of Lake Providence, moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Glen Allan around 255 PM CDT.
  Rolling Fork and Grace around 300 PM CDT.
  Anguilla, Nitta Yuma and Panther Burn around 305 PM CDT.
  Delta City around 310 PM CDT.
  Murphy around 320 PM CDT.

Other locations impacted by this severe thunderstorm include
Mayersville and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3269 9140 3269 9138 3275 9134 3286 9134
      3288 9131 3294 9131 3300 9126 3300 9117
      3304 9113 3307 9113 3312 9102 3316 9069
      3312 9070 3309 9066 3293 9066 3284 9076
      3282 9076 3281 9072 3272 9077 3260 9139
TIME...MOT...LOC 1932Z 255DEG 44KT 3290 9131 

HAIL...1.50IN
WIND...60MPH
 
$$

CME
3 follow-up statements
037 
WWUS54 KJAN 311953
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
253 PM CDT Fri Jul 31 2020

LAC035-MSC055-125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
East Carroll LA-Washington MS-Issaquena MS-Sharkey MS-
253 PM CDT Fri Jul 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHEASTERN EAST CARROLL PARISH...SOUTHEASTERN WASHINGTON...
NORTHWESTERN ISSAQUENA AND SHARKEY COUNTIES...

At 252 PM CDT, a severe thunderstorm was located near Glen Allan, or
11 miles northwest of Rolling Fork, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Grace around 300 PM CDT.
  Anguilla, Nitta Yuma and Panther Burn around 310 PM CDT.
  Delta City around 315 PM CDT.
  Murphy around 325 PM CDT.

Other locations impacted by this severe thunderstorm include
Mayersville and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3273 9133 3291 9125 3300 9117 3304 9113
      3307 9113 3312 9102 3316 9069 3312 9070
      3309 9066 3293 9066 3284 9076 3280 9078
TIME...MOT...LOC 1952Z 250DEG 39KT 3298 9107 

HAIL...0.88IN
WIND...60MPH
 
$$

CME
483 
WWUS54 KJAN 312004
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
304 PM CDT Fri Jul 31 2020

LAC035-312014-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
East Carroll LA-
304 PM CDT Fri Jul 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST CARROLL
PARISH IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northwestern and west central Mississippi.

LAT...LON 3276 9111 3299 9096 3313 9095 3316 9069
      3312 9070 3309 9066 3293 9066 3284 9076
      3280 9078
TIME...MOT...LOC 2004Z 252DEG 48KT 3304 9087 

$$

MSC055-125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Washington MS-Issaquena MS-Sharkey MS-
304 PM CDT Fri Jul 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WASHINGTON...NORTHWESTERN ISSAQUENA AND SHARKEY
COUNTIES...

At 304 PM CDT, a severe thunderstorm was located over Panther Burn,
or 9 miles south of Hollandale, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Murphy around 315 PM CDT.

Other locations impacted by this severe thunderstorm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3276 9111 3299 9096 3313 9095 3316 9069
      3312 9070 3309 9066 3293 9066 3284 9076
      3280 9078
TIME...MOT...LOC 2004Z 252DEG 48KT 3304 9087 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
414 
WWUS54 KJAN 312016
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
316 PM CDT Fri Jul 31 2020

MSC055-312026-
/O.CAN.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Issaquena MS-
316 PM CDT Fri Jul 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ISSAQUENA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central, northwestern and west central Mississippi.

LAT...LON 3278 9095 3295 9085 3314 9084 3316 9069
      3312 9070 3309 9066 3293 9066 3284 9076
      3280 9078
TIME...MOT...LOC 2016Z 258DEG 46KT 3306 9067 

$$

MSC125-151-312030-
/O.CON.KJAN.SV.W.0367.000000T0000Z-200731T2030Z/
Washington MS-Sharkey MS-
316 PM CDT Fri Jul 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN WASHINGTON AND NORTHERN SHARKEY COUNTIES...

At 316 PM CDT, a severe thunderstorm was located near Murphy, or 13
miles southeast of Hollandale, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Washington and northern Sharkey Counties, including the
following locations... Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3278 9095 3295 9085 3314 9084 3316 9069
      3312 9070 3309 9066 3293 9066 3284 9076
      3280 9078
TIME...MOT...LOC 2016Z 258DEG 46KT 3306 9067 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:18 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 31, 1:18 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
118 PM CDT Fri Jul 31 2020

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are occurring this afternoon and will continue
through much of the evening. Showers and thunderstorms will affect
the region this afternoon into this evening, which can bring
lowered ceilings/vis. Once storms diminish, VFR conditions are
expected to resume overnight. /28/

&&

.DISCUSSION...
Mostly quiet conditions are occurring this morning but a decaying
line of thunderstorms is moving across northern Louisiana and
southern Arkansas. As daytime heating occurs, additional showers
and thunderstorms should ignite, especially across the Delta and
northwest third of the forecast area. This is all in association
with a shortwave trough/developing surface low. Lapse rates are
not ideal for hail so any storms that develop, thanks to a strong
deep layer flow of 30 to 35 kts, will support damaging winds and
even a tornado potential. Outlook has been upgraded to a slight
risk for this potential this afternoon and evening. Otherwise,
warm conditions can be expected for the region with highs in the
90s. /28/

Prior discussion below:

Today and tonight: Early morning water vapor imagery/RAP analysis
showed the circulation around a shortwave trough dropping from the
Central Plains toward the Arklatex that is progged to drop over the
Low Mississippi River valley tonight into Saturday. This shortwave
trough will support a surface low over the Ozarks that will lift to
the northeast tonight and send a weakening cold front into our
western zones after midnight. Ahead of these features our 2in PWAT
airmass is expected to pool to around two and a quarter inches with
mid to upper 70 dew points. Daytime heating is expected to lead to
numerous coverage of convection by this afternoon over our northwest
that will gradually spread southeast as a band through tonight.
Isolated severe storms capable of damaging winds will be the main
threat this afternoon as weak mid level lapse rates look to limit
hail to a quarter inch or less. A brief tornado or two cannot be
ruled out. Although the convection will linger through the night,
the potential for severe storms will quickly wain early this evening
with the loss of daytime heating. High temperatures today are
expected to be held into the upper 80s due to the anticipated early
start to convection while the remainder of the CWA reaches the lower
90s. Morning lows Saturday will be near normal in the lower 70s.
/22/

Saturday through the upcoming week...

A rare mid summer synoptic pattern will exist through the mid to
long term portions of the forecast, resulting in a rare late July
frontal passage, rain/storm chances, and temperatures slightly
below normal this weekend with temperatures moderating and chances
of storms persisting through the upcoming work week.

By Saturday, a deep upper trough will exist over the MS River
Valley with a surface low ejecting from the mid south into the
Ohio River Valley. An attendant surface cold front extending from
the exiting surface low will begin to swing into the ArkLaMiss
from the West. Some showers may be ongoing along the front early
on Saturday but the best coverage of storms will exist along the
front during the afternoon in the eastern portions of the region
as the boundary exits the ArkLaMiss. Drier air will filter into
the region behind the front with isolated diurnal storms possible
on Sunday.

Moisture will begin to recover across the region on Monday with
Pwats reaching 1.5" by Monday afternoon, 1.7"-1.9" by Tuesday
and Wednesday and close to 2" by Thursday. Several weak
disturbances embedded in the stagnant troughing in the upper
levels will help to initiate showers and storms through the
period. Highs from Monday through Friday will range from the
upper 80s to low 90s with overnight lows in the mid 60s to near
70.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       91  73  88  69 /  24  50  25   9
Meridian      93  74  90  69 /  16  18  33  11
Vicksburg     91  74  89  71 /  48  64  23   5
Hattiesburg   92  74  90  72 /   8  12  35   9
Natchez       92  74  89  71 /  29  51  25   8
Greenville    89  73  86  67 /  79  68  22   3
Greenwood     90  73  85  67 /  73  78  31   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Jul 31, 9:16 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
916 AM CDT Fri Jul 31 2020

ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>030-032-034>037-
040>042-047-011430-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Webster-Clay-Choctaw-Washington-Humphreys-Holmes-
Attala-Issaquena-Sharkey-Yazoo-Warren-
916 AM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today through Tonight

Severe thunderstorms capable of damaging wind gusts are possible
this afternoon and early evening. In addition, tornadoes are
possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

LAZ024>026-MSZ031-033-038-039-043>046-048>051-053>055-059>062-
011430-
Catahoula-Tensas-Concordia-Lowndes-Oktibbeha-Winston-Noxubee-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln-
916 AM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today through Tonight

Isolated severe thunderstorms capable of damaging wind gusts are
possible this afternoon and early evening. In addition, a tornado
can't be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

MSZ052-056>058-063>066-072>074-011430-
Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
916 AM CDT Fri Jul 31 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 31, 1:27 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
127 PM CDT Fri Jul 31 2020

ARZ074-311900-
Ashley AR-
127 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY UNTIL 200 PM
CDT...

At 127 PM CDT, Meteorologists were tracking a strong thunderstorm
over Crossett, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  North Crossett around 130 PM CDT.
  Berlin around 140 PM CDT.
  Hamburg around 145 PM CDT.
  Parkdale and Snyder around 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Arkansas.

LAT...LON 3340 9183 3337 9149 3302 9156 3301 9179
      3301 9206
TIME...MOT...LOC 1827Z 249DEG 36KT 3310 9194

CME
Special weather statement, Jul 31, 1:32 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
132 PM CDT Fri Jul 31 2020

LAZ007-311915-
Morehouse LA-
132 PM CDT Fri Jul 31 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MOREHOUSE PARISH
UNTIL 215 PM CDT...

At 131 PM CDT, Meteorologists were tracking a strong thunderstorm 9
miles west of Beekman, or 10 miles northwest of Bastrop, moving east
at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Beekman around 150 PM CDT.
  Galion around 200 PM CDT.
  Jones around 215 PM CDT.

Other locations impacted by this storm include Mer Rouge and Bonita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
northeastern Louisiana.

LAT...LON 3298 9208 3299 9207 3300 9162 3274 9172
      3271 9203 3271 9204 3270 9206 3273 9207
      3274 9205 3276 9206 3279 9205 3282 9207
      3284 9206 3287 9208 3293 9207 3296 9208
TIME...MOT...LOC 1831Z 250DEG 28KT 3288 9204

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:56 PM CDTSevere Thunderstorm WarningJANWashington64 min
Jul 31, 2:47 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower, Washington58 min
Jul 31, 3:14 PM CDTSpecial Weather StatementJANYazoo46 min
Jul 31, 3:42 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leflore, Montgomery63 min
Jul 31, 4:36 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster39 min
Jul 31, 5:11 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston28 min
Jul 31, 5:21 PM CDTSpecial Weather StatementJANAdams, Claiborne, Hinds, Jefferson39 min
Jul 31, 5:38 PM CDTSpecial Weather StatementJANClay, Lowndes52 min
Jul 31, 6:10 PM CDTSpecial Weather StatementJANCopiah, Franklin, Hinds35 min
Jul 31, 6:28 PM CDTSpecial Weather StatementJANLincoln, Rankin, Simpson62 min
Jul 31, 6:35 PM CDTSpecial Weather StatementJANNoxubee25 min
Jul 31, 1:32 PM CDTSpecial Weather StatementJANMorehouse43 min
Jul 31, 1:52 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll53 min
Jul 31, 4:32 PM CDTSpecial Weather StatementJANFranklin, Madison, Tensas28 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.